# SDR KCSA201808141217

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 90,597 hours, 15,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1760, LBL 30,  JUST BELOW FLOOR LINE, WEB WAS FOUND CRACKED
